| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during training by facility staff, the device was unable to obtain an ecg signal via multifunction cable.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was observed and attributed to a system interconnection flex cable that was not properly seated.The cable was reseated to correct the reported problem.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.